Vol. 4, No. 1, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Strichartz estimates on asymptotically hyperbolic manifolds

Jean-Marc Bouclet

Vol. 4 (2011), No. 1, 1–84
Abstract

We prove local in time Strichartz estimates without loss for the restriction of the solution of the Schrödinger equation, outside a large compact set, on a class of asymptotically hyperbolic manifolds.

Keywords
Strichartz estimates, asymptotically hyperbolic, Isozaki–Kiada parametrix, semiclassical functional calculus
Mathematical Subject Classification 2000
Primary: 35B45, 35S30, 58J40, 58J47
Milestones
Received: 14 March 2008
Revised: 4 August 2009
Accepted: 3 December 2009
Published: 27 March 2011
Authors
Jean-Marc Bouclet
Institut de Mathematiques de Toulouse
UMR CNRS 5219
118 route de Narbonne
F-31062 Toulouse Cedex 9
France